# SDR DHL200070914C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER PANEL O/B OF I/B AILERON SHOWS DELAMINATION AREA AT I/B END.  REMOVED PANEL FOR COMPOSIT REPAIR PER SRM 51-30-2.  INSTALLED COMPOSIT REPAIR PER SRM 51-40-6.  INSTALLED REPAIRED PANEL PER SRM 51-30-2.
